# SDR ASAA2021022034157

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,642 hours, 8,912 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 125F1895
- Condition: Faulted
- Location: Apu
- Part time: 5,317 hours, 9,841 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START, 2 ATTEMPTS.  GROUNDED - YES.  REMOVED & REPLACED APU SGU, REF B737-900 AMM 49-41-21.  OPS/LEAK CHECKS GOOD.  APU BITE SHOWS NO CURRENT FAULTS.  GROUND VERIFICATION TEST GOOD.
